کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
8185175 1527699 2017 15 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Topological defects in a deformed gauge theory
ترجمه فارسی عنوان
نقص های توپولوژیک در یک نظریه اندازه گیری غلط
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات فیزیک ریاضی
چکیده انگلیسی
In this paper, we will analyse the topological defects in a deformation of a non-abelian gauge theory using the Polyakov variables. The gauge theory will be deformed by the existence of a minimum measurable length scale in the background spacetime. We will construct the Polyakov loops for this deformed non-abelian gauge theory, and use these deformed loop space variables for obtaining a deformed loop space curvature. It will be demonstrated that this curvature will vanish if the deformed Bianchi identities are satisfied. However, it is possible that the original Bianchi identities are satisfied, but the deformed Bianchi identities are violated at the leading order in the deformation parameter, due to some topological defects. Thus, topological defects could be produced purely from a deformation of the background geometry.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nuclear Physics B - Volume 924, November 2017, Pages 588-602
نویسندگان
, ,